# SDR TSAA0632091

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 29,912 hours, 18,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 244 HNL-OGG - DURING APPROACH, CREW NOTED THE LEFT LANDING GEAR GREEN LIGHT WOULD NOT ILLUMINATE WITH THE LANDING GEAR LEVER SELECTED IN THE DOWN POSITION.  THE CREW CYCLED THE LANDING GEAR WHICH STILL RESULTED IN NO INDICATION.  A GO-AROUND WAS PERFORMED TO FURTHER TROUBLESHOOT THE PROBLEM.  THE CREW CHANGED THE LIGHT BULBS IN THE LIGHT ASSEMBLY AND PERFORMED A POSITIVE LAMP TEST.  AIRCRAFT LANDED IN OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED AND CLEANED THE LEFT MAIN GEAR DOWNLOCK SENSOR.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
